Bipolar Disorder Community
gaining weight and anti deppressants
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

gaining weight and anti deppressants

do you pick up weight while on citalopram
3 Comments Post a Comment
Blank
Avatar_n_tn
The common side effects of citalopram are loss of appetite... but it is best to either talk to your Psychiatrist or check out any suspected side effects on Drugs.com.
Blank
Avatar_f_tn
I didn't.
Blank
2196504_tn?1351395795
Hi, I have only just stopped taking this medication and even though in my experience I have to deal with weight gain with most psychiatric medication this wasn't the case when taking citalopram.
All medications effect people differently and obviously side effects can be issue. I would, if you are concerned, contact your doctor for advice. Even if it only reassures you it, you should always inform who treating you of any side effect you are experiencing, it may settle down if it is increasing your appetite.
I hope things settle down .
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank